MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) UPGRADE PRGM 9734261 STEALTHSTATION S7; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) UPGRADE PRGM 9734261 STEALTHSTATION S7; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number S7
Medical Device Problem Codes Use of Device Problem (1670); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A medtronic representative went to the site to test the equipment.The representative was unable to replicate the reported issue.The hardware and software passed the system checkout.The system was found to be fully functional.No parts were replaced or returned.
 
Event or Problem Description
A medtronic representative reported that prior to a visualase procedure, the surgeon monitor on the navigation system began flickering.The system was on for a few hours when the issue began.The cable connections were checked and the monitor was reseated to the main cart connection with no change.The case was continued with the flickering monitor.There was no reported delay to the procedure due to this issue or impact on patient outcome.

Brand Name
UPGRADE PRGM 9734261 STEALTHSTATION S7
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key6742481
Report Number1723170-2017-03040
Device Sequence Number10895573
Product Code HAW
UDI-Device Identifier00643169510531
UDI-Public00643169510531
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K150216
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 07/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberS7
Device Catalogue Number9734261
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2017
Initial Report FDA Received Date07/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age46 YR
Patient Weight94